Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 17, Number 4

All articles in this issue are freely accessible.

A mathematical treatment of one-dimensional soil consolidation
A. McNabb.
Quart. Appl. Math. 17 (1960), 337-347
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 113405
A derivation of the basic equations for hydrodynamic lubrication with a fluid having constant properties
H. G. Elrod.
Quart. Appl. Math. 17 (1960), 349-359
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 109552
An implicit, numerical method for solving the two-dimensional heat equation
George A. Baker Jr. and Thomas A. Oliphant.
Quart. Appl. Math. 17 (1960), 361-373
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 110207
Airfoil in a sonic shear flow jet: a mixed boundary value problem for the generalized Tricomi equation
C. C. Chang and T. S. Lundgren.
Quart. Appl. Math. 17 (1960), 375-392
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 109564
On the application of elliptic functions in non-linear forced oscillations
C. S. Hsu.
Quart. Appl. Math. 17 (1960), 393-407
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 110250
Torsion and extension of helicoidal shells
James K. Knowles and Eric Reissner.
Quart. Appl. Math. 17 (1960), 409-422
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 128149
Wave propagation in a coaxial system
V. M. Papadopoulos.
Quart. Appl. Math. 17 (1960), 423-436
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 112582
On the work of a force crossing a beam
L. Maunder.
Quart. Appl. Math. 17 (1960), 437-439
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 110281
An implicit, numerical method for solving the $n$-dimensional heat equation
George A. Baker Jr..
Quart. Appl. Math. 17 (1960), 440-443
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 110208
Helical fluid flows
Robert H. Wasserman.
Quart. Appl. Math. 17 (1960), 443-445
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 109561
A note on the paper of Miller, Bernstein and Blumenson
F. A. J. Ford.
Quart. Appl. Math. 17 (1960), 446
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 109370
Correction to my paper: The relation between the flow of non-Newtonian fluids and turbulent Newtonian fluids
R. S. Rivlin.
Quart. Appl. Math. 17 (1960), 447-447
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99970
American Mathematical Society